# SDR WGEA200800049

- Difficulty date: March 14, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N146DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000058
- Aircraft time: 139 hours, 173 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: M04007H101013
- Part serial: 1100
- Condition: Malfunctioned
- Location: Nlg
- Part time: 139 hours, 173 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TAKING THE RUNWAY AT A SLOW SPEED, AND STEERING DISPLACEMENT AT 10 PERCENT TO 15 PERCENT RATE OF TURN.  AIRCRAFT LOST STEERING CAPABILITY (CASTERED), TRY TO REENGAGE 2 TIMES, RETURN TO GATE.  REMOVED NOSE GEAR ASSEMBLY AND INSTALLED NEW ASSEMBLY IAW EA500 AMM 32-20-10 AND TSR 32-031708G.  PERFORMED NOSE GEAR AND DOORS ADJUSTMENT/TEST IAW EA500 AMM 32-20-00.  PERFORMED STEERING ADJUSTMENT/TEST IAW EA500 AMM 32-50-00.  ALL CHECKS GOOD.
